სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5197 ჩანაწერიდან.


ძებნის განულება

თ. დავითაშვილი, Tinatin Davitashvili. On one mathematical model of the Black Sea pollution by oil. “Informational and Communication Technologies – Theory and Practice: Proceedings of the International Scientific Conference ICTMC-2010 Devoted to the 80th Anniversary of I.V.Prangishvili” . 2011წ. Inprint Nova, USA, 2011, pp 140-147.

Z. Sanikidze, M. Zakradze, N. Koblishvili, Z. Natsvlishvili. On one model of reduction of the Dirichlet generalized problem to ordinary problem for harmonic function. Several Problems of Applied Mathematics and Mechanics. 2013წ. Nova Science Publishers; Mathematics Research Developments.

Z. Piranahvili, G.Svanidze. On one non-Markovian model of river runnof. Proccedings of the International Symposium of Logistics and Benefits Using Mathematical models in Hydrology and Water Resources. Pisa, Italy. 1978წ. p.151-157 .

T. Jangveladze, B. Tabatadze, M. Nikolishvili. On One Nonlinear Two-Dimensional Diffusion System. RECENT RESEARCHES in APPLIED MATHEMATICS, 15th WSEAS Int. Conf. APPLIED MATHE¬MA¬TICS (MATH '10). 2010წ. p.105-108.

R. Bitsadze, M. Menteshashvili. On one nonlinear variant of the nonlocal characteristic problem . Journal of Mathematical Sciences, Springer publ. (New York). 2015წ. vol. 206, №4, 406-412..

T. Jangveladze, G. Lobjanidze. On One Nonlocal Boundary Value Problem for a Forth-Order Ordinary Differential Equation. Differential Equations. 2011წ. V.47, N2, p.179-186.

ჰ. მელაძე, T.Davitashvili, N.Skhirtladze. On One Numerical Method for Solving Some Self-Similarity Problems of Gas Dynamics on a Multiprocessor. Intern. J. Comput. Math.. 2000წ. vol.74 – pp.63-85.

V. Khocholava, Khurodze R., Mikadze I. On one queuing system with unreliable service system . International scientific journal "Problems of applied mechanics", N 3(12) . 2003წ. 9-18.

კ. კუპატაძე, მ. მირიანაშვილი,. On one scheme of numerical solution of the Dirichlet modified problem for finite multiply connected domains and some of their applications. Differents.Uravnenia (J. Differential Equations),. 2006წ. v.42, №9, 1272-1281. .

ჯ. სანიკიძე, M. Mirianashvili, K. Kupatadze. On one scheme of numerical solution of the Dirichlet modified problem for finite multiply connected domains and some of their applications.. Differential Equations.. 2007წ. v.42, № 9, 1272-1281..

D. Shulaia, D. Gulua, M. Bibiluri. On one Singular Integral Equation Arising from the Radiative Transfer Theory. Bulletin of the Georgian National Academy of Sciences. 2015წ. T.9, N1, p 24-30.

D. Shulaia. On One Two-Dimensional Linear Integral Equation with a Coefficient that has Zeros. Journal of Mathematical Sciences. 2015წ. Volume 208, Issue 6, pp 693-705.

R. Bitsadze, M. Menteshashvili. On one variant of a nonlocal problem for a quasilinear equation with rectilinear characteristics. Journal of Mathematical Sciences, Springer publ. (New York) . 2015წ. vol. 208, №6, 655-660..

A. Meskhi, V. Kokilashvili. On one-sided potentials with multiple kernels. Integral transforms and Special Functions (Taylor and Frances) . 2005წ. Vol. 16, No. 8, pp. 669-683..

დ. ზარნაძე. On open operators between locally convex spaces. (English). Moghaddam, M. R. R. (ed.) et al., Proceedings of the 22nd annual Iranian mathematics conference, Mashhad, Iran, Mashhad: Ferdowski University of Mashhad, Department of Mathematics,. 1991წ. 328-335 .

. On ordinary and Standard Lebesgue Measures on $R^{infty}$, . Bull. Polish Acad. Sci.73(3) , 209-222.. 2009წ. .

. On ordinary and standard products of infinite family of $sigma$ -finite measures and some of their applications,. Acta Math. Sin. (Engl. Ser.) 27 , no. 3, 477--496. 2011წ. .

ა. კირთაძე. On ordinary and standard ``Lebesgue measures '' in separable Banach spaces . Georg. Inter. J. Sci. Tech., . 0წ. Volume 5, Issues 3/4 .

ნ. ვახანია, N. Kandelaki. On orthogonal multiplication in complex Hilbert spaces.. Theory Probab. and Math. Statist.. 2001წ. 63, 27-32 .

L. Chkhartishvili. On permittivity of a stacking nano-faulty film. Építőanyag. 2010წ. 63, 3, 75-82.